@article{S2001,
abstract = {Holomorphic correspondences are multivalued maps $f = Q̃₊Q̃₋^\{-1\}: Z → W$ between Riemann surfaces Z and W, where Q̃₋ and Q̃₊ are (single-valued) holomorphic maps from another Riemann surface X onto Z and W respectively. When Z = W one can iterate f forwards, backwards or globally (allowing arbitrarily many changes of direction from forwards to backwards and vice versa). Iterated holomorphic correspondences on the Riemann sphere display many of the features of the dynamics of Kleinian groups and rational maps, of which they are a generalization. We lay the foundations for a systematic study of regular and limit sets for holomorphic correspondences, and prove theorems concerning the structure of these sets applicable to large classes of such correspondences.},
author = {S. Bullett, C. Penrose},
journal = {Fundamenta Mathematicae},
keywords = {holomorphic dynamics; correspondences; regular sets; limit sets},
language = {eng},
number = {2},
pages = {111-171},
title = {Regular and limit sets for holomorphic correspondences},
url = {http://eudml.org/doc/282042},
volume = {167},
year = {2001},
}
TY - JOUR
AU - S. Bullett
AU - C. Penrose
TI - Regular and limit sets for holomorphic correspondences
JO - Fundamenta Mathematicae
PY - 2001
VL - 167
IS - 2
SP - 111
EP - 171
AB - Holomorphic correspondences are multivalued maps $f = Q̃₊Q̃₋^{-1}: Z → W$ between Riemann surfaces Z and W, where Q̃₋ and Q̃₊ are (single-valued) holomorphic maps from another Riemann surface X onto Z and W respectively. When Z = W one can iterate f forwards, backwards or globally (allowing arbitrarily many changes of direction from forwards to backwards and vice versa). Iterated holomorphic correspondences on the Riemann sphere display many of the features of the dynamics of Kleinian groups and rational maps, of which they are a generalization. We lay the foundations for a systematic study of regular and limit sets for holomorphic correspondences, and prove theorems concerning the structure of these sets applicable to large classes of such correspondences.
LA - eng
KW - holomorphic dynamics; correspondences; regular sets; limit sets
UR - http://eudml.org/doc/282042
ER -